Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of atorvastatin Oral.

Overall User Ratings

79 Total User Reviews

User Reviews

«Previous 11-15 of 34 Next»
Condition: High Cholesterol
2/5/2014 7:50:22 PM

Reviewer: lynda, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
after 4 nights of nightmares,legs pain, trouble swallowing,headache,neck pain,back pain and on day 5 hives.dr tells me they cant be from this med but I KNOW BETTER i never had nightmares before,and the stomach pain and weekness and confusion dizziness didnt start till i took this med i notice im not the only one having trouble with this med..im wondering if the name brand is the same or just some ... Show Full Comment

Condition: High Cholesterol
1/15/2014 6:29:51 AM

Reviewer: Donna, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
My ankles,feet and legs after 1 week are swollen

Condition: High Cholesterol
12/30/2013 12:29:33 PM

Reviewer: wannabe, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Scary stuff..as soon as I started taking it, muscle cramps so severe cannot put in a nite of good sleep, Also, dizziness is noticed and swallowing is more difficult. Called doc's office to report..don't want to take it anymore..I need my sleep, yet I need to get my blood reading down. Am in good shape, exercise and eat well.

Condition: High Cholesterol
11/13/2013 3:12:36 PM

Reviewer: Shar, 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
Yes, it dramatically reduced the numbers for my bad cholesterol, HOWEVER...after a year of usage I was having mental confusion in mornings, pale stools, constipation and extreme tiredness. My Dr. discarded any of these symptoms as related to Lipitor(atorvastatin). However, when I spoke with someone else , having same symptoms, I stopped the drug. Within 3 months, all is back to normal. Haven ... Show Full Comment

Condition: High Cholesterol
10/29/2013 10:45:55 AM

Reviewer: 45-54 Male on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been taking atorvastatin (Lipitor) for several years now, and have had no problems at all. My cholesterol has stayed low the entire time I have been taking this medication.

«Previous 11-15 of 34 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.